Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 1, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jan 2, 2017, 3:26 PM CST. It took effect at Jan 3, 2017, 3:00 PM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2017, 3:26 PM CST (21:26 UTC)
- In effect from
- Jan 3, 2017, 3:00 PM CST
- Expired
- Jan 3, 2017, 9:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
052 WHUS73 KMKX 022126 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 326 PM CST MON JAN 2 2017 ..BRISK NORTHWEST WINDS TUESDAY NIGHT THROUGH WEDNESDAY... .LOW PRESSURE OVER THE EASTERN GREAT LAKES AND APPROACHING HIGH PRESSURE WILL CAUSE BRISK NORTHWEST WINDS. HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. LMZ643>646-030530- /O.NEW.KMKX.SC.Y.0001.170103T2100Z-170105T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 326 PM CST MON JAN 2 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 10 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO 10 PM CST WEDNESDAY. * WINDS: NORTHWEST OF 20 TO 25 KNOTS WITH GUSTS OF 25 TO 30 KNOTS. * WAVES: 3 TO 5 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
5 follow-up statements
958 WHUS73 KMKX 030402 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1002 PM CST MON JAN 2 2017 ..BRISK WEST NORTHWEST WINDS AND BUILDING WAVES TUESDAY NIGHT INTO WEDNESDAY EVENING... .LOW PRESSURE OVER THE EASTERN GREAT LAKES...AND APPROACHING HIGH PRESSURE...WILL CAUSE BRISK WEST NORTHWEST WINDS. HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS...WHERE SOME FREEZING SPRAY MAY OCCUR. LMZ643>646-031215- /O.CON.KMKX.SC.Y.0001.170103T2100Z-170105T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1002 PM CST MON JAN 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 10 PM CST WEDNESDAY... * WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES: 3 TO 5 FEET...HIGHEST TOWARD THE OPEN WATERS OF LAKE MICHIGAN. SOME FREEZING SPRAY MAY OCCUR IN THIS AREA AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
128 WHUS73 KMKX 030909 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 309 AM CST TUE JAN 3 2017 ..BRISK WEST NORTHWEST WINDS AND BUILDING WAVES THIS AFTERNOON THROUGH WEDNESDAY NIGHT... .LOW PRESSURE OVER THE EASTERN GREAT LAKES...AND APPROACHING HIGH PRESSURE...WILL CAUSE BRISK NORTHWEST WINDS TO DEVELOP THIS AFTERNOON AND PERSIST THROUGH WEDNESDAY NIGHT. A GALE WATCH IS IN EFFECT FOR TONIGHT THROUGH WEDNESDAY MORNING DUE TO THE POTENTIAL OF WINDS GUSTING UP TO 35 KNOTS. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS...WHERE SOME FREEZING SPRAY MAY OCCUR. LMZ643>646-031715- /O.EXT.KMKX.SC.Y.0001.170103T2100Z-170104T0300Z/ /O.NEW.KMKX.GL.A.0001.170104T0300Z-170104T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 309 AM CST TUE JAN 3 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CST THIS EVENING... ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY MORNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CST THIS EVENING. * WINDS: WEST TO NORTHWEST INCREASING TO 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. WINDS MAY GUST TO 35 KNOTS TONIGHT THROUGH WEDNESDAY MORNING. * WAVES: 3 TO 5 FEET...HIGHEST TOWARD THE OPEN WATERS OF LAKE MICHIGAN. SOME FREEZING SPRAY MAY OCCUR IN THIS AREA AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ WWW.WEATHER.GOV/MKX
245 WHUS73 KMKX 031509 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 909 AM CST TUE JAN 3 2017 ..BRISK WEST NORTHWEST WINDS AND BUILDING WAVES THIS AFTERNOON THROUGH WEDNESDAY NIGHT... .THE PASSAGE OF AN ARCTIC FRONT WILL CAUSE BRISK NORTHWEST WINDS TO DEVELOP THIS AFTERNOON AND PERSIST THROUGH WEDNESDAY NIGHT. A GALE WATCH IS IN EFFECT FOR TONIGHT THROUGH WEDNESDAY MORNING DUE TO THE POTENTIAL OF WINDS GUSTING UP TO 35 KNOTS. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS...WHERE HEAVY FREEZING SPRAY IS LIKELY. LMZ643>646-032315- /O.CON.KMKX.SC.Y.0001.170103T2100Z-170104T0300Z/ /O.CON.KMKX.GL.A.0001.170104T0300Z-170104T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 909 AM CST TUE JAN 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM 9 PM CST THIS EVENING THROUGH WEDNESDAY MORNING... * WINDS: WEST TO NORTHWEST INCREASING TO 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. WINDS MAY GUST TO 35 KNOTS TONIGHT THROUGH WEDNESDAY MORNING. * WAVES: 3 TO 5 FEET...HIGHEST TOWARD THE OPEN WATERS OF LAKE MICHIGAN. HEAVY FREEZING SPRAY IS LIKELY OVER THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ WWW.WEATHER.GOV/MKX
928 WHUS73 KMKX 032112 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 312 PM CST TUE JAN 3 2017 ..BRISK WEST NORTHWEST WINDS AND BUILDING WAVES INTO WEDNESDAY NIGHT... .THE PASSAGE OF AN ARCTIC FRONT WILL CAUSE BRISK WEST NORTHWEST WINDS TO DEVELOP INTO THIS EVENING...AND PERSIST THROUGH WEDNESDAY NIGHT. A GALE WARNING IS IN EFFECT FOR LATER THIS EVENING INTO WEDNESDAY MORNING...DUE TO WINDS GUSTING UP TO 35 KNOTS AT TIMES. THE HIGHEST WAVES WILL BE OVER THE OPEN WATERS...WHERE HEAVY FREEZING SPRAY IS LIKELY. LMZ643>646-040515- /O.CON.KMKX.SC.Y.0001.000000T0000Z-170104T0300Z/ /O.UPG.KMKX.GL.A.0001.170104T0300Z-170104T1800Z/ /O.NEW.KMKX.GL.W.0001.170104T0300Z-170104T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 312 PM CST TUE JAN 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: WEST TO NORTHWEST INCREASING TO 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS INTO THIS EVENING. WIND GUSTS UP TO 35 KNOTS ARE EXPECTED LATER THIS EVENING INTO WEDNESDAY MORNING. WEST NORTHWEST WINDS OF 15 TO 25 KNOTS WILL LINGER WEDNESDAY AFTERNOON AND EVENING. * WAVES: 3 TO 5 FEET...HIGHEST TOWARD THE OPEN WATERS OF LAKE MICHIGAN. HEAVY FREEZING SPRAY IS LIKELY OVER THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
914 WHUS73 KMKX 040304 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 904 PM CST TUE JAN 3 2017 ..BRISK WEST NORTHWEST WINDS AND BUILDING WAVES INTO WEDNESDAY NIGHT... .THE PASSAGE OF AN ARCTIC FRONT WILL CAUSE BRISK WEST NORTHWEST WINDS TO DEVELOP INTO THIS EVENING...AND PERSIST THROUGH WEDNESDAY NIGHT. A GALE WARNING IS IN EFFECT FOR LATER THIS EVENING INTO WEDNESDAY MORNING...DUE TO WINDS GUSTING UP TO 35 KNOTS AT TIMES. THE HIGHEST WAVES WILL BE OVER THE OPEN WATERS...WHERE HEAVY FREEZING SPRAY IS LIKELY. LMZ643>646-041115- /O.EXP.KMKX.SC.Y.0001.000000T0000Z-170104T0300Z/ /O.CON.KMKX.GL.W.0001.000000T0000Z-170104T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 904 PM CST TUE JAN 3 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY... ...THE SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS: WEST TO NORTHWEST AROUND 25 KNOTS WITH GUSTS UP TO 35 KNOTS INTO WEDNESDAY MORNING. WEST NORTHWEST WINDS OF 15 TO 25 KNOTS WILL LINGER WEDNESDAY AFTERNOON AND EVENING. * WAVES: 3 TO 5 FEET...HIGHEST TOWARD THE OPEN WATERS OF LAKE MICHIGAN. HEAVY FREEZING SPRAY IS LIKELY OVER THE OPEN WATERS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ SPM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 2, 10:42 AM CST, 4 hours 44 minutes earlier.
Area forecast discussion, Jan 2, 10:42 AM CST, 4 hours 44 minutes before
Area Forecast Discussion...UPDATED National Weather Service Milwaukee/Sullivan WI 1042 AM CST Mon Jan 2 2017 .UPDATE... Dry air in the low levels causing mainly virga this morning north and west of our area. It is associated with weak mid level frontogenesis, an inverted surface trough, and a weak mid level shortwave. Low stratus is rapidly moving in from the south. Drizzle is expected this afternoon and evening as the band of weak frontogenesis slides through the region and low level moisture increases. There is a chance for light rain to move west to east this evening and tonight as the inverted trough moves through. && .AVIATION/18Z TAFS/... IFR ceilings are moving northward across northern Illinois and will spread across southern WI late morning to early afternoon. Drizzle and reduced visibilities are expected later in the afternoon and during the evening and ceilings down to around 300ft are possible. Fog will linger through the night and it may be dense. A band of light rain will move through tonight. A cold front will scour out fog Tuesday morning but reduced ceilings will remain through the morning and may improve somewhat during the afternoon. Gusty west winds are expected Tuesday afternoon. && .MARINE... Increasing ely winds of 10-20 kts today will bring wave heights up to 3 to 4 feet from Port Washington to Sheboygan. The passage of an arctic front will be accompanied by brisk wnwly winds for Tue afternoon through Wed night. A Small Craft Advisory will likely be needed for this period. Freezing Spray may occur over the open waters where high wave heights will occur. && .PREV DISCUSSION... /Issued 321 AM CST Mon Jan 2 2017/ TODAY AND TONIGHT...Forecast confidence is Medium. Dry air in the low levels will help to hold off precip across southern WI until after noon today as an inverted trough approaches. This will give surface temperatures time to warm above freezing, so the chance for mixed precip is now limited to areas toward central WI. The forcing for precip in southern WI is very weak with this system. The better forcing will be tracking to our northwest and southeast. The best window of opportunity for rain in our area is this afternoon, and perhaps this evening for areas west of Madison. This is when a mid level shortwave and 850mb warm front move through. Otherwise, expect low clouds, light fog, and patchy drizzle. Drier air will spread into the mid levels after midnight, but low level moisture should be deep enough to support some light rain or drizzle. There is a decent chance for fog over at least southeast WI after midnight as well. Light winds and a small dewpoint depression with temps in the mid 30s support the possibility of dense fog. TUESDAY THROUGH SUNDAY...Forecast Confidence...Med to High Models have slowed a bit with the arrival of the cold front and exit of precip Tue, so lingered some rain chances into the morning hours. Arctic high pressure will begin to build in later Tuesday behind the departing low and associated front. Temperatures will likely gradually fall during the afternoon hours, with breezy northwest winds making it feel even colder. Should see mainly dry weather under high pressure from Wednesday through Sunday. Models do bring a wave through Fri night into Saturday, but only the GFS has precip with it, just clipping the southern forecast area. Though models still differ by several degrees with the extent of cold air mid week into the weekend, the picture remains pretty clear that well below normal temperatures can be expected for this period. AVIATION/12Z TAFS/... Area of low ceilings over the south half of IL are steadily tracking north early this morning. MVFR cigs of 1000-2000 ft AGL should arrive in southern WI mid-late morning, with IFR shortly thereafter. Expect reduced visibilities and very low ceilings around 300 ft with rain and drizzle Monday afternoon and evening. There is a chance for dense fog and very low ceilings after midnight tonight. A cold front will scour out the fog Tue morning. Expect IFR ceilings to linger through much of the day. MARINE... Increasing southeast winds of 10-20 kts today will bring wave heights up to 3 to 4 feet from Port Washington to Sheboygan. A period of brisk west to northwest winds and building waves is expected from Tuesday afternoon through Wednesday with the passage of an arctic front. Freezing Spray may occur over the open waters where wave heights are higher. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && UPDATE...Marquardt TODAY/TONIGHT AND AVIATION/MARINE...MRC Tuesday THROUGH Sunday...DDV
Hazardous weather outlook, Jan 2, 3:24 PM CST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 324 PM CST MON JAN 2 2017 WIZ046-047-051-052-056>060-062>072-032130- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 324 PM CST MON JAN 2 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT DENSE FOG IS POSSIBLE ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY ARCTIC AIR WILL PREVAIL OVER SOUTHERN WISCONSIN FROM WEDNESDAY MORNING THROUGH AT LEAST SATURDAY MORNING. WIND CHILL TEMPERATURES WILL RANGE FROM 5 TO 20 BELOW ZERO EACH MORNING WITH THE COLDEST READINGS TOWARD CENTRAL WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-032130- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 324 PM CST MON JAN 2 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT FOG WITH VISIBILITIES LESS THAN A MILE MAY DEVELOP AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY A SMALL CRAFT ADVISORY IS IN EFFECT FOR BRISK WEST TO NORTHWEST WINDS FROM LATE TUESDAY AFTERNOON INTO WEDNESDAY EVENING IN THE WAKE OF AN ARCTIC FRONT. HIGH WAVES AND FREEZING SPRAY ARE EXPECTED TOWARD THE OPEN WATERS. MG WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.